# SDR USAA070694

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 - 312 FWD ENTRY WAY, LT SIDE HAS CORROSION.  REPLACED DAMAGED Z-ANGLE WITH NEW PER SRM 51-10-02, 51-40-03; CORR TASK C53-107-02, DEFECT SIZE:  .750 INCH.
